# SDR SWIA2018072444902

- Difficulty date: June 25, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 38,784 hours, 32,889 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Pan
- Condition: Damaged
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT DOOR EXTERIOR, DOOR HANDLE PAN GOUGED. R&R HANDLE, REFERENCE AMM 52-42-03-400-801.
